# SDR CALA0500362

- Difficulty date: October 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 29,141 hours, 15,491 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212526
- Condition: Damaged
- Location: Bs 700-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM CORRODED AND ELONGATED HOLES, STA 700-727.  REPAIRED BEAM PER ECRA 5311-01243.
